# SDR CA100113002

- Difficulty date: December 30, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,060 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Fractured
- Location: Spoiler
- Part time: 52,553 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ARRIVED WITH A HYDRAULIC LEAK ON THE OUTBOARD SIDE OF THE LEFT NACELLE.  INVESTIGATION REVEALED THAT THE LEAK WAS COMING FROM THE LT OUTBOARD ROLL SPOILER ACTUATOR, P/N A44700-009, S/N 0377.  THIS PART HAS A TSR OF 8451 HRS AND CSR OF 8462 CYCLES.  TSO/TSN IS 52553 HRS AND CSN/CSO IS 58223 CYCLES.  THE ACTUATOR HOUSING AT THE PISTON END CAP WAS FOUND FRACTURED AND DISLOCATED FROM THE ACTUATOR.  IT WAS HELD ATTACHED TO THE ACTUATOR ONLY BY LOCKWIRE.  THE LT OUTBOARD ROLL SPOILER ACTUATOR WAS REPLACED AND THE SYSTEM CHECKED SERVICEABLE.  IT SHOULD BE NOTED THAT THE OUTBOARD ROLL SPOILERS ARE DISABLED ABOVE 140 KTS AND THE HYDRAULIC PRESSURE SUPPLY IS REMOVED.  THERE IS HOLD DOWN PRESSURE SUPPLIED TO THE ACTUATOR AT ALL TIMES. (TC NR 20100113002)
